# SDR UIEA2020082001831

- Difficulty date: August 17, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 76,912 hours, 12,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Bs 2658-2701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FASTENERS LOOSENED ON SKIN OF FUSELAGE FROM STA 2658 TO STA 2701.ACCOMPLISH IAW EI NO T2020A53M-1991 REV 2. JOB COMPLETED AND CONDITION CHK SATISFIED.
